Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Signs of Fourier coefficients of two cusp forms of different weights

Authors: Winfried Kohnen and Jyoti Sengupta
Journal: Proc. Amer. Math. Soc. 137 (2009), 3563-3567
MSC (2000): Primary 11F30
Published electronically: June 18, 2009
MathSciNet review: 2529861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate sign changes of Fourier coefficients of cusp forms of different weights.

References [Enhancements On Off] (What's this?)

  • 1. Winfried Kohnen, Sign changes of Fourier coefficients and eigenvalues of cusp forms, Number theory, Ser. Number Theory Appl., vol. 2, World Sci. Publ., Hackensack, NJ, 2007, pp. 97–107. MR 2364838,
  • 2. Toshitsune Miyake, Modular forms, Springer-Verlag, Berlin, 1989. Translated from the Japanese by Yoshitaka Maeda. MR 1021004
  • 3. Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971. Kanô Memorial Lectures, No. 1. MR 0314766

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30

Retrieve articles in all journals with MSC (2000): 11F30

Additional Information

Winfried Kohnen
Affiliation: Mathematisches Institut, INF 228, Universität Heidelberg, D-69120 Heidelberg, Germany

Jyoti Sengupta
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, 400 005 Mumbai, India

Received by editor(s): September 23, 2008
Published electronically: June 18, 2009
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.